# SDR IPXA09M56580

- Difficulty date: June 15, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 35,411 hours, 7,940 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE 275-W4-005, RT WING NR 2 SLAT INNER SURFACE STA XIS 317 REPAIR NEEDS VALIDATION.  ONE (01EA) EXISTING EXT REPAIR DOUBLER AT AFFECTED AREA REMOVED.  10X VISUAL INSP C/O, FOUND SATIS.  HFEC INSP C/O ON REWORKED AREA, FOUND NO CRACK EVIDENT.  FASTENERS REMOVED FROM AFFECTED AREA, WITH EXISTING SKIN AREA TRIM OUT.  HFEC C/O TRIM OUT AREA, FOUND NO CRACK EVIDENT.  NEW SKIN & 02EA DOUBLERS FABRICATED & INSTALLED PER SRM 57-10-00 FIG 10 REV 40.
